# SDR CHQA20120316096

- Difficulty date: March 16, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,974 hours, 23,154 cycles
- Engine: Allsn AE3007A
- Engine time: 24,254 hours, 18,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT LOWER BEAM.  THE LOWER BEAM ON THE CARGO DOOR CUTOUT WAS REPLACED.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
